Journal of Mathematics of Kyoto University

Necessary and sufficient conditions for extremality in certain classes of quasiconformal mappings

Ken-ichi Sakan

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 26, Number 1 (1986), 31-37.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250520962

Digital Object Identifier
doi:10.1215/kjm/1250520962

Mathematical Reviews number (MathSciNet)
MR827156

Zentralblatt MATH identifier
0604.30023

Subjects
Primary: 30C60

Citation

Sakan, Ken-ichi. Necessary and sufficient conditions for extremality in certain classes of quasiconformal mappings. J. Math. Kyoto Univ. 26 (1986), no. 1, 31--37. doi:10.1215/kjm/1250520962. https://projecteuclid.org/euclid.kjm/1250520962


Export citation